# SDR ASAA2022090339927

- Difficulty date: September 3, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 18,659 hours, 6,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AROUND L2 DOOR EXIT, AROUND R2 DOOR EXIT, AND AROUND SEAT ROW 25, ARE INOP. GROUNDED - YES. REPLACED BATTERY PACK S/N 431798 ABOVE LH GALLEY CEILING, S/N 431799 ABOVE RH G4 GALLEY CEILING, AND S/N 429282 AT LH ROW 25 CEILING PANEL.
